A linear estimate of the mean deviation in normal population

J. Oderfeld; E. Pleszczyńska

Applicationes Mathematicae (1962)

  • Volume: 6, Issue: 1, page 111-117
  • ISSN: 1233-7234

How to cite


J. Oderfeld, and E. Pleszczyńska. "Liniowy estymator odchylenia średniego w populacji normalnej." Applicationes Mathematicae 6.1 (1962): 111-117. <http://eudml.org/doc/265676>.

author = {J. Oderfeld, E. Pleszczyńska},
journal = {Applicationes Mathematicae},
language = {pol},
number = {1},
pages = {111-117},
title = {Liniowy estymator odchylenia średniego w populacji normalnej},
url = {http://eudml.org/doc/265676},
volume = {6},
year = {1962},

AU - J. Oderfeld
AU - E. Pleszczyńska
TI - Liniowy estymator odchylenia średniego w populacji normalnej
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 1
SP - 111
EP - 117
LA - pol
UR - http://eudml.org/doc/265676
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.